# SDR UALA2013041502599

- Difficulty date: April 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 35,281 hours, 15,424 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Receptacle
- Condition: Damaged
- Location: Fuselage Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER AT FWD EDGE 197BB PANEL LOOSE.  REPLACED RECEPTICLE.
